# SDR MWEA97364

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS, ON WALKAROUND IN MKE FOUND SMALL PUNCTURE IN SKIN LEFT SIDE JUST FWD OF GROUND FLOOD LIGHT.  CAUSE IS UNKNOWN.  MTC INSTALLED INTERNAL DOUBLER REPAIR IAW SRM 53-04 FIG 38.
